# SDR AALA201706129037

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 3,400 hours, 1,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1806B000002
- Part serial: 180611621
- Condition: Faulted
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340, AIR PACK 1 AND 2 FAULT ECAM MESSAGE APPEARED. PROCEDURE TO TURN #1 PACK OFF, DID NOT DO THIS SINCE #2 PACK WAS INOPERABLE. DECLARED AN EMERGENCY AND EXECUTED RAPID DESCENT MANEUVER. DID NOT LOSE CABIN PRESSURE, LEVELED OFF AT 10,000 FEET. LANDED WITHOUT FURTHER ISSUES. MAINTENANCE  REPLACED RIGHT HAND FLOW CONTROL VALVE  PER AMM 21-51-51 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 21-51-00.  AIRCRAFT WAS GROUNDED.
